MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent
Model Number H7493941838220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient complications occurred.The patient was on gpiib/iiia inhibitors and on prior regimen of aspirin (>= 72 hours) and antiplatelet other than aspirin (>= 72 hours) at the time of the procedure.A loading dose of 300mg of clopidogrel was given prior to the procedure.The 40 mm x 2.00 mm target lesion was located in the first obtuse marginal branch of the left circumflex artery (lcx) and was pre-treated with a 2.00 mm x 30 mm semi-compliant balloon angioplasty catheter resulting in 0% residual stenosis and timi flow 3.The target lesion was then successfully treated with a 2.25 mm x 38 mm synergy xd drug eluting stent resulting in 0% residual stenosis and timi flow of 3.A non-target lesion extending from the distal left anterior descending artery (lad) to the mid lad was successfully treated prior to the treatment of target lesion using a 2.25 mm x 38 mm drug eluting stent and a 2.50 mm x 16 mm drug eluting stent.Post-procedure, elevated cardiac enzymes were detected and the patient was diagnosed with myocardial infarction.The patient was discharged from the hospital with the continuation of aspirin and clopidogrel medications.
 
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6) hospital.

Brand Name
SYNERGY? XD
Common Device Name
coronary drug-eluting stent
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50073594
Report Number2124215-2026-40669
Device Sequence Number10480939
Product Code NIQ
UDI-Device Identifier08714729980773
UDI-Public(01)08714729980773(17)270902(10)37404442
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493941838220
Device Catalogue NumberH7493941838220
Device Lot Number0037404442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient RaceWhite